# SDR SWAA2013082819667

- Difficulty date: August 17, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 51,080 hours, 29,832 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 115A5552
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ATTACH ANGLE BETWEEN SHELF PANELS 551DB AND 551EB FWD END ATTACH TO WING BROKEN.  R&R ANGLE IAW SRM AND DWG.
